MAUDE Adverse Event Report: STRYKER SPINE-US RADIUS M A ADJUSTMENT TOOL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US RADIUS M A ADJUSTMENT TOOL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 486619100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; height adjuster tip broke while adjusting screw.
 
Additional Manufacturer Narrative
Method: visual inspection, product history review, complaint history review, risk assessment; result: the reported event was confirmed fractured via visual inspection of the returned product.All fragments were removed and there was no reported delay.Manufacturing files were reviewed and no issues were found.The stryker rep confirmed that the instrument was being used correctly during surgery.The likely root causes of the deformation was instrument age, normal wear and tear.
 
Event or Problem Description
It was reported that; height adjuster tip broke while adjusting screw.There are no reports of adverse consequences to the patient.

Brand Name
RADIUS M A ADJUSTMENT TOOL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7160565
Report Number0009617544-2018-00001
Device Sequence Number1994275
Product Code LXH
UDI-Device Identifier07613327276053
UDI-Public(01)07613327276053
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number486619100
Device Catalogue Number486619100
Device Lot Number140989
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1